# SDR UIEA2011041100243

- Difficulty date: April 11, 2011
- Submitted: April 12, 2011
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 50,786 hours, 7,797 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Bs 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CARGO LOADING AT HSV; MX FOUND DAMAGE TO THE MAIN DECK FLOORBOARD AT BS 400, RBL 15 (REF FIG 1).  THE DAMAGE IS 1.5 INCHES LONG AND ABOUT 0.125 INCH WIDE.  (PART 1: REMOVE LOOSE MATERIAL AND CLEAN UP THE EDGES OF THE DAMAGED FLOOR PANEL SRM 51-20-01.  SEAL THE DAMAGED AREA USING SPEED TAPE AND SEALING RESIN IAW SRM 53-00-50, FIG 101, NOTE C.  PART 2 OF THIS EO ACCOMPLISHES REPETITIVE DETAILED INSPECTIONS OF THE PART 1 REPAIR TO ENSURE CONTINUED AIRWORTHINESS.  ACCOMPLISH PART 3 OF THIS EO AT THE NEXT A-CHECK AFTER PART 1. PERMANENT REPAIR IAW PART 3 OF THIS EO TERMINATES THE PART 2 INSP.)
